Title of article :
Parameter Differentiability of the Solution of a Nonlinear Abstract Cauchy Problem
Author/Authors :
John A. Burns1، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2000
Pages :
14
From page :
18
To page :
31
Abstract :
In this article, an abstract nonlinear evolution equation with a parameter appearing in the nonlinear part is considered. By using the theory of analytic semigroups and a generalization of Gronwall’s lemma for singular kernels, sufficient conditions to ensure differentiability of the solution with respect to the parameter are derived in terms of the smoothness of the nonlinear part of the equation. The results are applied to a nonlinear system of partial differential equations modeling the dynamics of shape memory alloys
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2000
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
932328
Link To Document :
بازگشت